# SDR COMA0260609

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 19,835 hours, 19,384 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire
- Stage of operation: TO
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5625 T/O ABORTED DUE TO ANTI SKID CAUTION MESSAGE.REPAIRED DEFECTIVE WIRE CONNECTION AT THE R/H OUTBD WHEEL SPEED TRANSDUCER
